MathSciNet Relay Station
MathSciNet bibliographic data
MR216101 (35 #6936) 34.50
Schuur, J. D. The asymptotic behavior of a solution of the third order linear differential equation. Proc. Amer. Math. Soc. 18 1967 391–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement